MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 DEVICE, EMBOLIZATION, ARTERIAL; DEVICE, EMBOLIZATION, VASCULAR

MICRO THERAPEUTICS, INC. DBA EV3 DEVICE, EMBOLIZATION, ARTERIAL; DEVICE, EMBOLIZATION, VASCULAR
Model Number PV-5-15-3D
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information through regulatory body that the physician was using a concerto detachable coil system during the procedure, but when he tried to deploy the coil, the system failed and did not work.Unable to deploy a coil during the procedure due to the system being defective.The patient was undergoing surgery for treatment of an aneurysm of the right hepatic artery.

Brand Name
DEVICE, EMBOLIZATION, ARTERIAL
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key9161331
Report Number2029214-2019-00976
Device Sequence Number19440590
Product Code KRD
UDI-Device Identifier00847536026384
UDI-Public00847536026384
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2021
Device Model NumberPV-5-15-3D
Device Catalogue NumberPV-5-15-3D
Device Lot NumberA713200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR